# SDR CALA2025040403540

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 92,604 hours, 19,471 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311T3065160
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT (EXTERNAL) INSPECT (ZONES 100, 200, 300, 500, 600,700,800). {B767-06-3-0217} - ON ARRIVAL, PANEL 436AR FOUND MISSING FROM RIGHT ENGINE PYLON REF IPC 54-53-01-17, PN 311T3065-160 IN TRANSIT FROM LHR HANGAR PANEL 436AR REPLACED, REQUEST EXT TO APPLY COMPANY LIVERY WHEN TIME AVAILABLE.  REPLACED PANEL 436AR FROM RIGHT ENGINE PYLON BUT NEEDS TO BE PAINTED TO MATCH LIVERY. PANEL 436AR LIVERY CARRIED
